Telfast 180mg Non-Drowsy 60 Tablets

$31.92

Out of stock

Want to be notified when this product is back in stock?

2 customers have joined the waitlist.

Fast, non drowsy relief of the symptoms of hayfever allergies and itchy skin rash or hives. Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.

Use Telfast 180mg for the relief of the symptoms of hayfever allergies:

  • Sneezing
  • Runny & Itchy Nose
  • Itchy & Watery Eyes
  • Itchy Throat

60 Tablets

FREE FROM LACTOSE, GLUTEN AND SUGAR.

Description

Telfast 180 Hayfever Allergy Relief

Directions

Adults and Children from 12 years:
1 tablet daily as required.

Ingredients

Actives:
Fexofenadine Hydrochloride 180mg

Inactives:
croscarmellose sodium, pregelatinised maize starch, microcrystalline cellulose, magnesium stearate, hypromellose, povidone, titanium dioxide, colloidal anhydrous silica, macrogol 400, Pigment Blend Pink PB1254 (ARTG PI No.3225) and Pigment Blend Yellow PB1255 (ARTG PI No.3226).

Warnings

Keep out of reach of children.
Always read the label. Use only as directed.
Do not use in children under 12 years of age.

Additional information

Flatpack

Flatpackable

Barcode

AUST R

Brand

Telfast

Telfast is Australia’s #1 selling allergy brand. It provides fast, non-drowsy relief for hayfever allergy symptoms.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.